Grégoire Charlot

Maître de Conférences à l'Institut Fourier et à l'Université Joseph Fourier.
Adresse : Institut Fourier, 100 rue des Maths, BP 74, 38402 St Martin d'Hères, France.
Téléphone : (+33/0) 4 76 51 45 01.
Fax : (+33/0) 4 76 51 44 78.

Sujets de Recherche :

Géométrie sous-Riemannienne. Singularités de l'application exponentielle.
Contrôle optimal géométrique.
Contrôle quantique.
Stabilisation.


Articles :
  1. On subriemannian caustics and wave fronts, for contact distributions in the three-space,
    A. A. Agrachev, G. Charlot, J.-P.A. Gauthier & V. M. Zakalyukin, Journal of Dynamical and Control Systems, 6 (2000), no. 3, 365-395.
  2. Quasi-contact S-R metrics: normal form in R^2n, wave front and caustic in R^4,
    G. Charlot, Acta Applicandae Mathematicae, vol 74, No 3, Dec 2002, pp 217-263. Pdf.
  3. Optimal Control in laser-induced population transfer for two- or three-level quantum systems,
    U. Boscain, G. Charlot, J-P Gauthier, S. Guérin & H-R Jauslin, Journal of Mathematical Physics, May 2002, vol 43, Issue 5, pp 2107-2132.
  4. Optimal control of the Schrödinger equation with two or three levels,
    U. Boscain, G. Charlot, J-P Gauthier, Nonlinear and adaptive control (Sheffield, 2001), 33-43, Lecture Notes in Control and Inform. Sci., 281, Springer, Berlin, 2003.
  5. Resonance of Minimizers for n-level Quantum Systems with Arbitrary Costs,
    U. Boscain, G. Charlot, COCV, Vol. 10, No. 4, pp 593-614, 2004. arXiv.
  6. Nonisotropic 3-level Quantum Systems: Complete Solutions for Minimum Time and Minimum Energy,
    U. Boscain, T. Chambrion, G. Charlot, DCDS Ser. B 5 (2005), no. 4, 957--990. arXiv.
  7. Stability of Planar Nonlinear Switched Systems,
    U. Boscain, G. Charlot, M. Sigalotti, DCDS Ser. A 15 (2006), no. 2, 415--432. arXiv.
  8. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry,
    B. Bonnard, G. Charlot, R. Ghezzi, G. Janin, Journal of Dynamical and Control Systems, 2011, Volume 17, Number 1, Pages 141-161.
  9. Two-Dimensional Almost-Riemannian Structures with Tangency Points,
    A. Agrachev, U. Boscain, G. Charlot, R. Ghezzi, M. Sigalotti, Ann. I. H. Poincaré - AN 27 (2010) 793-807. arXiv.
  10. Existence of planar curves minimizing length and curvature,
    U. Boscain, G. Charlot, F. Rossi, Proceedings of the Steklov Institute of Mathematics, vol. 270 (2010), n. 1, 43-56. arXiv.
  11. Lipschitz Classification of Two-Dimensional Almost-Riemannian Distances on Compact Oriented Surfaces,
    U. Boscain, G. Charlot, R. Ghezzi, M. Sigalotti, Journal of Geometric Analysis, Volume 23, Issue 1 , pp 438-455. arXiv.
  12. A Normal Form for Generic 2-Dimensional Almost-Riemannian Structures at a tangency point,
    U. Boscain, G. Charlot, R. Ghezzi, Differential Geometry and its Applications, 31 (2013), 41-62. arXiv.
  13. On the heat diffusion for generic Riemannian and sub-Riemannian structures,
    D. Barilari, U. Boscain, G. Charlot, R. Neel, soumis. arXiv.
  14. Local properties of almost-Riemannian structures in dimension 3
    U. Boscain, G. Charlot, M. Gaye, P. Mason, soumis. arXiv.
  15. Cut locus and heat kernel at Grushin points of 2 dimensional almost Riemannian metrics,
    G. Charlot, soumis. arXiv.

Financements :
Liens vers les pages de quelques amis et collègues :